# SDR SWAA2022100555825

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 34,732 hours, 15,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 11DEF FLOOR EGRESS LIGHT STRIP LOOSE / [01] SECURED FLOOR EGRESS LIGHTS IAW AMM 33-51-15
